Volume 3, Number 2 (November 2004)                   JIRSS 2004, 3(2): 89-116 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Chauvin B, Rouault A. Connecting Yule Process, Bisection and Binary Search Tree via Martingales. JIRSS. 2004; 3 (2) :89-116
URL: http://jirss.irstat.ir/article-1-104-en.html

Abstract:   (5081 Views)
We present new links between some remarkable martingales found in the study of the Binary Search Tree or of the bisection problem, looking at them on the probability space of a continuous time binary branching process.
Full-Text [PDF 250 kb]   (1891 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/26 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society